Tokyo Journal of Mathematics

A Note on Characteristic Functions and Projectively Invariant Metrics on a Bounded Convex Domain

Takeshi SASAKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 49-79.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151570

Digital Object Identifier
doi:10.3836/tjm/1270151570

Mathematical Reviews number (MathSciNet)
MR800076

Zentralblatt MATH identifier
0628.32027

Citation

SASAKI, Takeshi. A Note on Characteristic Functions and Projectively Invariant Metrics on a Bounded Convex Domain. Tokyo J. Math. 08 (1985), no. 1, 49--79. doi:10.3836/tjm/1270151570. https://projecteuclid.org/euclid.tjm/1270151570


Export citation